# SDR REXA2025062300676

- Difficulty date: June 16, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 25,473 hours, 19,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 3 EMERGENCY FLOOD CEILING LIGHTS NOT WORKING.   REMOVED AND REPLACED EMERGENCY BATTERY CHARGER AND BATTERY AT LOCATION PS38 IAW AMM 33-51-17. OPS CHECK GOOD.
